# SDR DALA2018092545758

- Difficulty date: September 23, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 81,486 hours, 10,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 SEAT TRACK-CABIN SEAT TRACK FOUND SURFACE CORROSION AT RBL88.5 BETWEEN STA1098 AND STA1197+33 FOUND ALL OUT OF LIMIT PER B767-300 SRM53-00-52 ALLOWABLE DAMAGE (LP 0754088)
